International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education Indexed in ESCI

Search Results

Keyword: ordered field

Research Article
Mathematical proof and epistemological obstacles: Assumptions of the methodological teaching proposal of the Fedathi sequence
Carlos Henrique Delmiro Araújo, Daniel Brandão Menezes
https://doi.org/10.29333/iejme/12315
International Electronic Journal of Mathematics Education, Volume 17, Issue 4, Article No: em0707